# SDR YENA2023072500857

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 33,981 hours, 22,354 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RH WING LOWER SKIN TE AREA APPROX RIB 10 HAS A CRACK; REF TOMX WO 2222 NR # 00134  CRACK IN RH WING LOWER SKIN TE AREA APPROX RIB 10 WAS REPAIRED PER EMB-190 SRM 57-10-01/REPAIR 54P, SRM 51-41-02 SRM 51-43-04 AND ETI-190-23-584 REV. ORIGINAL.
